# SDR DL76L040811

- Difficulty date: August 25, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 38,893 hours, 6,169 cycles
- Engine: Pwa PW4060
- Engine time: 40,456 hours, 8,636 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: PW40603
- Part serial: 724687
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 40,456 hours, 8,636 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN-UP NR 1 ENGINE STALLED.  REPLACED NR 1 ENGINE.
